# SDR P5CA9701090

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, FX KEEL BEAM BOX LWR ACCESS PANEL SUPPORT BEAM FOUND CORRODED ON BS 1468 LBL 14 TO RBL 14.  REPLACED SUPPORT BEAM PER BOEING SRM 51-10-01, (P/N 65B14058-1).
